Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to get relief from frequent headaches, soar throats, body pain and heart palpitations?

Hi, I m a 27 year old female. I have been having mild, flu-like symptoms for the past 3 weeks now with frequent headaches , soar throats, body aches, and heart palpitations--although this may be a separate issue. I am not pregnant because I have had my period but I am at a loss for why these symptoms have persisted for so long without ever turning into a full-blown flue. What do you think are the possible causes for this?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having some chronic infection like chronic urinary tract infection giving rise to these symptoms.
Go for Urine and routine blood check up to find any type of infection.
Afterwards go for treatment accordingly.
Take plenty of water
ok and bye.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor